Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. Chevalley
Title: Introduction to the theory of algebraic functions of one variable
Additional book information: Mathematical Surveys, no. 6, American Mathematical Society, New York, 1951, 12 + 188 pp., $4.00

Review Information:

Reviewer: A. Weil
Journal: Bull. Amer. Math. Soc. 37 (2000), 103-105
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 57 (1951), 384–398
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society